# SDR DHL9972722C

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delamianted
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING LOWER SURFACE COVE PANEL AFT OF ACCESS PANEL 8405 WITH AREAS DELAMINATED.  REMOVED PANEL AT LT WING AFT OF PANEL 8405 AS PER B727 SRM 51-30-2, INSTALLED BONDING REPAIR PER SRM 51-40-6 FIG 1 SIZE 11 X 72 USING ADHESIVE FILM AF163-2K, INSTALLED LOWER COVE PANEL AFT OF PANEL 8405 PER SRM 51-30-2  N/R 1416.
